# SDR SWAA2016090655524

- Difficulty date: August 31, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 41,656 hours, 20,700 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLASHLIGHT DIM.   R & R THE BATTERY PACK IAW SIP.
